# SDR ABXA2023051298

- Difficulty date: March 22, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,535 hours, 27,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T41047
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AMES TAMPA REPORTED CORROSION ON THE LEFT WING LOWER SKIN PANEL NO. 4 TOP SURFACE AT WING STATION 314.4 AND STRINGER 16L. CORROSION WAS ALSO NOTED AT TOP SURFACE OF TANK ACCESS PANEL FLANGE.  THE DAMAGE WAS REMOVED IAW 767-200 SRM 51-10-02 AND UT INSPECTION WAS PERFORMED TO DETERMINE THE REMAINING THICKNESS, AND FOUND TO BE OUT OFF LIMITS IAW 767-200 SRM 57-20-01. BOEING WAS CONTACTED VIA SR#4-5742615444, AND PERMANENT REPAIR INSTRUCTIONS WERE PROVIDED. REPAIRED PER ABX-REA-5725-64905-01.  VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
